# SDR REXA2016120102340

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 24,877 hours, 22,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Torn
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO DISCOVERED FLIGHT DECK PBE TORE OPEN AND SEAL DAMAGED ON PREFLIGHT.   REMOVED AND REPLACED THE PBE ASSEMBLY IAW AMM 35-30-00941-007.
